Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest heaviness, coughing, fluid buildup in airway after using spray paint without mask. Permanent damage?

A week ago, I painted the outside of the house. I used a sprayer, thinning out water based Latex paint and sprayed it without a mask. That night, my chest felt heavy and I began coughing. It s not too bad, but a week later, I m still coughing a bit from a slight irritation in my chest area. When I breath deeply I can feel a slight build up of fluid in my airway. I m being told by some that have done this to expect another two or three weeks of this and it will clear up. Is that true? Have I done permanant damage? Thanks in advance.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It looks like u are allergic to paints. many people are and that is what we called as hyperreactive airway disease.
You need to take sos salbutamol inhalation and if possible see a chest physician to relieve your breatlessness and coughing
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor